Open Access
Translator Disclaimer
2010 The Use of Fractional B-Splines Wavelets in Multiterms Fractional Ordinary Differential Equations
X. Huang, X. Lu
Int. J. Differ. Equ. 2010(SI1): 1-13 (2010). DOI: 10.1155/2010/968186

Abstract

We discuss the existence and uniqueness of the solutions of the nonhomogeneous linear differential equations of arbitrary positive real order by using the fractional B-Splines wavelets and the Mittag-Leffler function. The differential operators are taken in the Riemann-Liouville sense and the initial values are zeros. The scheme of solving the fractional differential equations and the explicit expression of the solution is given in this paper. At last, we show the asymptotic solution of the differential equations of fractional order and corresponding truncated error in theory.

Citation

Download Citation

X. Huang. X. Lu. "The Use of Fractional B-Splines Wavelets in Multiterms Fractional Ordinary Differential Equations." Int. J. Differ. Equ. 2010 (SI1) 1 - 13, 2010. https://doi.org/10.1155/2010/968186

Information

Received: 31 July 2009; Revised: 2 November 2009; Accepted: 4 November 2009; Published: 2010
First available in Project Euclid: 26 January 2017

zbMATH: 1207.34009
MathSciNet: MR2575289
Digital Object Identifier: 10.1155/2010/968186

Rights: Copyright © 2010 Hindawi

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.2010 • No. SI1 • 2010
Back to Top